The representation theory of Pade approximants

Athorne, C. (2004) The representation theory of Pade approximants. Journal of Physics A: Mathematical and General, 37(31), pp. 7699-7710. (doi: 10.1088/0305-4470/37/31/004)

Full text not currently available from Enlighten.

Publisher's URL:


These notes explore the consequences of simple representation theory of sl2 for the expressions for Pade approximants and discuss the role of a generalized Hirota derivative therein.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Athorne, Dr Chris
Authors: Athorne, C.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Physics A: Mathematical and General
Publisher:Institute of Physics Publishing Ltd.

University Staff: Request a correction | Enlighten Editors: Update this record